Alert archive / Pennsylvania / Tornado Warnings in 2015
Tornado Warning 1, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this tornado warning at Apr 9, 2015, 5:46 PM EDT for Fayette County, Greene County, Pennsylvania; Monongalia County, West Virginia. It was in force for 29 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2015, 5:46 PM EDT (21:46 UTC)
- Expired
- Apr 9, 2015, 6:15 PM EDT
- In force
- 29 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Fayette County, PA, Greene County, PA, Monongalia County, WV
The radar
The Pittsburgh radar (KPBZ), 93 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 6:10 PM EDT | TSTM WND DMG | 3 N Osage, WV | NUMEROUS TREES DOWN ALONG BOWLBY ROAD |
| Apr 9, 6:12 PM EDT | TSTM WND DMG | Point Marion, PA | SEVERAL LARGE TREES UPROOTED |
| Apr 9, 6:13 PM EDT | TSTM WND DMG | Point Marion, PA | LARGE TREE DOWN ON TOP OF CAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 4:29 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.8 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 540 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
865
WFUS51 KPBZ 092146
TORPBZ
PAC051-059-WVC061-092215-
/O.NEW.KPBZ.TO.W.0001.150409T2146Z-150409T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
546 PM EDT THU APR 9 2015
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN FAYETTE COUNTY IN SOUTHWESTERN PENNSYLVANIA...
SOUTHEASTERN GREENE COUNTY IN SOUTHWESTERN PENNSYLVANIA...
NORTHEASTERN MONONGALIA COUNTY IN NORTHERN WEST VIRGINIA...
* UNTIL 615 PM EDT
* AT 545 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER BLACKSVILLE...MOVING EAST AT 35 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
CASSVILLE AND MOUNT MORRIS AROUND 555 PM EDT.
MORGANTOWN...WESTOVER...STAR CITY...BOBTOWN AND GRANVILLE AROUND
600 PM EDT.
GREENSBORO...BROOKHAVEN AND POINT MARION AROUND 610 PM EDT.
CHEAT LAKE AND CHEAT NECK AROUND 615 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
SMITHFIELD...SPRAGGS...OSAGE AND CORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3964 8024 3978 8027 3984 7978 3962 7981
TIME...MOT...LOC 2145Z 264DEG 32KT 3970 8017
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
341 follow-up statement
785
WWUS51 KPBZ 092159
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
559 PM EDT THU APR 9 2015
PAC051-059-WVC061-092215-
/O.CON.KPBZ.TO.W.0001.000000T0000Z-150409T2215Z/
FAYETTE PA-GREENE PA-MONONGALIA WV-
559 PM EDT THU APR 9 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
SOUTHWESTERN FAYETTE...SOUTHEASTERN GREENE AND NORTHEASTERN
MONONGALIA COUNTIES...
AT 558 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR MOUNT MORRIS...MOVING EAST AT 35 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
GREENSBORO AND POINT MARION AROUND 610 PM EDT.
CHEAT LAKE AND CHEAT NECK AROUND 615 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
SMITHFIELD...OSAGE AND CORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3965 8015 3977 8016 3984 7978 3964 7981
TIME...MOT...LOC 2158Z 264DEG 32KT 3971 8002
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
34What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Apr 9, 5:09 PM EDT, 37 minutes earlier.
Area forecast discussion, Apr 9, 5:09 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
509 PM EDT THU APR 9 2015
.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL CONTINUE UNTIL A COLD FRONT PASSES
BY EARLY FRIDAY. HIGH PRESSURE WILL KEEP CONDITIONS DRY THROUGH
THE WEEKEND.
&&
.NEAR TERM /UNTIL 10 PM THIS EVENING/...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE EASTWARD ACROSS
THE REGION INTO EARLY EVENING. LATEST RADAR SHOWS A LINE OF
STRONG STORMS ACROSS EASTERN OHIO JUST GETTING READY TO CROSS OVER
INTO WESTERN PA. THESE STORMS ARE EXPECTED TO HOLD TOGETHER AS
MESOSCALE ANALYSIS OVER THE PAST HOUR SHOWS HIGHER MUCAPE VALUES
EXPANDING EAST INTO WESTERN PA ZONES WITH NO CIN TO SPEAK OF WHILE HIRES
RAPID UPDATE MODELS SHOW THIS TREND CONTINUING CROSS THE FORECAST
AREA INTO CENTRAL PA THROUGH EARLY EVENING.
NO MAJOR CHANGES TO THE FORECAST HAVE BEEN NEEDED THUS FAR...AND
NOT ANTICIPATED INTO EARLY EVENING BASED ON LATEST TRENDS.
A RISK OF ISOLATED SEVERE THUNDERSTORMS WILL CONTINUE INTO THE
EVENING ACROSS THE REGION WITH DAMAGING WIND GUSTS THE MAIN
THREAT.
ACROSS THE WEST AND SOUTH...RECENT RAINFALL HAS KEPT THE GROUND
WELL SATURATED AND ANY FURTHER SUFFICIENT RAINFALL COULD POSE A
FLASH FLOOD. HENCE...THE FLASH FLOOD WATCH CONTINUES THROUGH
FRIDAY.
&&
.SHORT TERM /10 PM THIS EVENING THROUGH SUNDAY NIGHT/...
A LULL IN PRECIPITATION CAN BE EXPECTED EARLY TONIGHT BEFORE THE
COLD FRONT APPROACHES FROM THE WEST. THE FRONT WILL PUSH EAST
FRIDAY MORNING...DECREASING SHOWER/STORM CHANCES IN ITS WAKE.
EXPECT CONDITIONS TO IMPROVE FROM THE WEST FRIDAY AFTERNOON AS
COOLER AND DRIER AIR FILTERS INTO THE AREA.
HIGH PRESSURE WILL DOMINATE THE REGION THROUGH THE WEEKEND BUT NOTICEABLY
COOLER AIR WILL MOVE IN BEHIND THE FRONT ON SATURDAY WHICH WILL
CAUSE BELOW NORMAL TEMPERATURES. TEMPERATURES ON SUNDAY WILL
SETTLE TO NORMAL VALUES.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
TEMPERATURES WARM ON SUNDAY WITH MORE NORMAL READINGS EXPECTED
THROUGH THE REMAINDER OF THE LONG TERM. NEXT SYSTEM WILL BRING THE
RISK FOR SHOWERS AND STORMS EARLY NEXT WEEK.
&&
.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
TAFS HAVE BEEN UPDATED TO BETTER TIME OCCURENCE OF THUNDERSTORMS
THIS EVENING WITH THE MAIN ACTIVITY ASSOCIATED WITH A LINE OF
STORMS JUST NOW ABOUT TO CROSS INTO SOUTHWESTERN PA. CHANCES OF
SHOWERS/THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING AS A COLD
FRONT APPROACHES THE REGION. PERIODIC RESTRICTIONS...INCLUDING IFR
IN HEAVIER RAIN ASSOCIATED WITH THUNDERSTORMS WILL BE POSSIBLE.
THE MAIN IMPACT MOST LIKELY WITH ANY THUNDERSTORMS WILL BE GUSTY
WINDS...WITH GUSTS OVER 40KTS POSSIBLE...AS WELL AS SMALL HAIL.
.OUTLOOK.../FRIDAY NIGHT THROUGH SUNDAY/...
BUILDING HIGH PRESSURE WILL IMPROVE CONDITIONS FOR THE WEEKEND.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR OHZ039-048-049-
057>059-068-069.
PA...NONE.
WV...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR WVZ004-012-021-
022.
&&Hazardous weather outlook, Apr 9, 5:42 PM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 542 PM EDT THU APR 9 2015 MDZ001-OHZ040-041-050-PAZ013>016-020>023-029-031-073>076-WVZ001-002- 023-041-102145- GARRETT-CARROLL-COLUMBIANA-JEFFERSON OH-LAWRENCE-BUTLER-CLARION- JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE- WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK- BROOKE-PRESTON-TUCKER- 542 PM EDT THU APR 9 2015 ...SEVERE THUNDERSTORM WATCH 45 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ049-059-069-WVZ004-012-021-022-102145- HARRISON-BELMONT-MONROE-MARSHALL-WETZEL-MARION-MONONGALIA- 542 PM EDT THU APR 9 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...SEVERE THUNDERSTORM WATCH 45 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ003-102145- OHIO- 542 PM EDT THU APR 9 2015 ...SEVERE THUNDERSTORM WATCH 45 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ007>009-102145- MERCER-VENANGO-FOREST- 542 PM EDT THU APR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Apr 9, 4:52 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
452 PM EDT THU APR 9 2015
MDZ001-PAZ076-092115-
GARRETT-FAYETTE RIDGES-
452 PM EDT THU APR 9 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GARRETT AND
SOUTHEASTERN FAYETTE COUNTIES...
AT 451 PM EDT...A STRONG THUNDERSTORM WAS OVER MINERAL SPRING...
MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GRANTSVILLE...FRIENDSVILLE...ACCIDENT...MARKLEYSBURG...PINEY GROVE...
FINZEL AND MINERAL SPRING.
LAT...LON 3967 7896 3961 7945 3969 7948 3972 7948
3972 7950 3978 7952 3983 7937 3978 7935
3978 7940 3977 7938 3972 7939 3972 7894
3971 7893
TIME...MOT...LOC 2051Z 253DEG 30KT 3972 7940
34Local storm report, Apr 9, 5:18 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
518 PM EDT THU APR 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL CAMBRIDGE 40.03N 81.59W
04/09/2015 E1.00 INCH GUERNSEY OH PUBLIC
&&
NWS PITTSBURGH PA
IRIS SYSTEMSpecial weather statement, Apr 9, 5:35 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
535 PM EDT THU APR 9 2015
PAZ007-008-013-014-020-092200-
VENANGO-MERCER-LAWRENCE-BUTLER-BEAVER-
535 PM EDT THU APR 9 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MERCER...
NORTHWESTERN BEAVER...SOUTHWESTERN VENANGO...NORTHWESTERN BUTLER AND
LAWRENCE COUNTIES...
AT 535 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEW BEAVER...OR NEAR
BESSEMER...MOVING NORTHEAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NEW CASTLE...GROVE CITY...SLIPPERY ROCK...NEW WILMINGTON...MERCER...
BESSEMER...STONEBORO...DARLINGTON...HARLANSBURG...MCCONNELLS MILL...
BIG BEAVER...NEW BEAVER...OAKWOOD...NEW CASTLE NORTHWEST...
HARRISVILLE...WAMPUM...SOUTH NEW CASTLE...NEW GALILEE...WEST LIBERTY
AND ENON VALLEY.
LAT...LON 4115 7986 4078 8044 4084 8052 4099 8052
4134 8012
TIME...MOT...LOC 2135Z 224DEG 48KT 4090 8046
34Local storm report, Apr 9, 5:38 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
538 PM EDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM TSTM WND DMG 1 NNW SALESVILLE 39.99N 81.35W
04/09/2015 GUERNSEY OH LAW ENFORCEMENT
TREES DOWN
&&
EVENT NUMBER PBZ1501634
98Local storm report, Apr 9, 5:40 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
540 PM EDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG 1 S LORE CITY 39.97N 81.46W
04/09/2015 GUERNSEY OH LAW ENFORCEMENT
TREES DOWN
&&
EVENT NUMBER PBZ1501635
98Local storm report, Apr 9, 5:41 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
541 PM EDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST 1 WNW SHANNON 40.17N 80.65W
04/09/2015 M60 MPH OHIO WV ASOS
&&
EVENT NUMBER PBZ1501636
98The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 4:08 AM EDT | Flash Flood Watch | PBZ | Allegheny, Beaver, Fayette, Greene, Washington, Westmoreland | 32 hr |
| Apr 9, 4:38 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 37 min |
| Apr 9, 5:05 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Lawrence | 25 min |
| Apr 9, 5:17 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 28 min |
| Apr 9, 5:29 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Greene, Washington | 31 min |
| Apr 9, 5:35 PM EDT | Special Weather Statement | PBZ | Lawrence | 25 min |
| Apr 9, 5:38 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 37 min |
| Apr 9, 5:56 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Greene, Washington | 34 min |
| Apr 9, 5:56 PM EDT | Severe Thunderstorm Warning | PBZ | Butler, Lawrence, Mercer, Venango | 34 min |
| Apr 9, 6:09 PM EDT | Areal Flood Advisory | PBZ | Allegheny | 3 hr |
| Apr 9, 6:12 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene | 33 min |
| Apr 9, 6:17 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Butler, Fayette, Greene, Washington and 1 more | 28 min |
| Apr 9, 6:22 PM EDT | Tornado Warning | PBZ | Butler | 23 min |
| Apr 9, 6:33 PM EDT | Special Weather Statement | PBZ | Greene | 27 min |
| Apr 9, 6:43 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Fayette, Indiana, Jefferson, Westmoreland | 32 min |
| Apr 9, 4:33 PM EDT | Special Weather Statement | PBZ | Wetzel | 27 min |
| Apr 9, 6:18 PM EDT | Special Weather Statement | PBZ | Preston | 42 min |
| Apr 9, 6:24 PM EDT | Severe Thunderstorm Warning | PBZ | Preston | 51 min |
| Apr 9, 6:41 PM EDT | Tornado Warning | PBZ | Preston | 31 min |
Nearby
Tornado Warnings in Pennsylvania, 2015Tornado Warnings in West Virginia, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.